# SDR DL757001785

- Difficulty date: September 15, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 3,252 hours, 1,548 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND IN SLC (FLT1447) NOTICED A HOT DUCT OR HOT PACK ODOR WHEN SWITCHING FROM GROUND AIR TO A/C AIR.  ON T/O UNTIL 5000 AGL NOTICED AN ODOR IN BOTH SLC AND SEA THAT SEEMED TO GO AWAY AFTER CLIMB POWER SELECTED.  AFTER T/O IN SEA THE F/A SITTING AT THE 2L DOOR REPORTED A LOUD NOISE LASTING 2-3 MIN THAT SOUNDED LIKE THE NOISE THE ENGINES MAKE AFTER REV ON LANDING.  FOUND AFT OVEN CO-PILOT''S SIDE BAD.  REPLACED SAME.
